Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 243, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 14, 2009, 1:55 AM CDT for 4 counties in Oklahoma. It was in force for 75 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2009, 1:55 AM CDT (06:55 UTC)
- Expired
- May 14, 2009, 3:10 AM CDT
- In force
- 75 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:15 AM CDT | HAIL 0.75 | 3 N Finley, OK | |
| May 14, 2:30 AM CDT | TSTM WND DMG | Messer, OK | LARGE TREE LIMBS BROKEN. WIND BROKE TOP OUT OF SEVERAL TREES...ALL IN MESSER AREA AND NORTHEAST. |
| May 14, 2:38 AM CDT | TSTM WND DMG | 1 S Oleta, OK | NUMEROUS LARGE TREE LIMBS BROKEN. SEVERAL TREES BLOWN OVER. DAMAGE SCATTERED FROM NEAR OLETA SOUTH INTO CHOCTAW COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3795 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140655
SVRTSA
OKC023-079-121-127-140830-
/O.NEW.KTSA.SV.W.0243.090514T0655Z-090514T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 330 AM CDT
* AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF NASHOBA TO 10 MILES NORTHWEST
OF DUNBAR TO 9 MILES NORTHWEST OF BOSWELL...MOVING SOUTHEAST AT 35
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...STANLEY...
MOYERS...BOSWELL...DUNBAR...KOSOMA...NASHOBA...KELLOND...ANTLERS...
SOPER...SNOW...KENT...RATTAN...GOODLAND...MESSER...HUGO...CLOUDY...
OLETA...SAWYER AND FORT TOWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
3417 9600 3417 9579 3451 9579 3452 9568
3459 9568 3460 9581 3461 9580 3463 9493
3451 9479 3450 9504 3425 9503 3424 9513
3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0655Z 296DEG 30KT 3456 9511 3454 9568
3409 9599
$$5 follow-up statements
000
WWUS54 KTSA 140717
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 14 2009
OKC121-140727-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
PITTSBURG OK-
217 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY IS
CANCELLED...
LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
3417 9600 3417 9579 3451 9579 3452 9568
3458 9494 3451 9479 3450 9504 3425 9503
3424 9513 3394 9515 3396 9523 3389 9526
3386 9546
TIME...MOT...LOC 0717Z 296DEG 30KT 3453 9503 3446 9548
3397 9578
$$
OKC023-079-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
LE FLORE OK-CHOCTAW OK-PUSHMATAHA OK-
217 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR PUSHMATAHA...CHOCTAW AND SOUTHWESTERN LE FLORE COUNTIES...
AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF HONOBIA TO DUNBAR TO UNGER...MOVING
SOUTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
NASHOBA...FINLEY...KENT...HONOBIA...SNOW...DELA...SPEER...GAY...
GOODLAND...RATTAN...MESSER...HUGO...APPLE...OLETA...GRANT...CLOUDY...
ORD...FALLON...CORINNE...SAWYER...SOBOL...FORT TOWSON...HUSKEY...
FROGVILLE AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9558 3387 9582 3394 9594 3412 9595
3417 9600 3417 9579 3451 9579 3452 9568
3458 9494 3451 9479 3450 9504 3425 9503
3424 9513 3394 9515 3396 9523 3389 9526
3386 9546
TIME...MOT...LOC 0717Z 296DEG 30KT 3453 9503 3446 9548
3397 9578
$$000
WWUS54 KTSA 140723
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT THU MAY 14 2009
OKC079-140734-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
LE FLORE OK-
223 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LE FLORE COUNTY
IS CANCELLED...
LAT...LON 3394 9558 3387 9582 3392 9591 3416 9578
3451 9547 3450 9504 3425 9503 3424 9513
3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0724Z 296DEG 30KT 3445 9510 3438 9540
3395 9572
$$
OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
223 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...
AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NASHOBA TO SNOW TO 6 MILES SOUTH OF
SOPER...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELA...SPEER...
GAY...RATTAN...GOODLAND...MESSER...HUGO...APPLE...OLETA...CLOUDY...
GRANT...ORD...CORINNE...FALLON...SAWYER...SOBOL...FORT TOWSON...
HUSKEY...FROGVILLE AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9558 3387 9582 3392 9591 3416 9578
3451 9547 3450 9504 3425 9503 3424 9513
3394 9515 3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0724Z 296DEG 30KT 3445 9510 3438 9540
3395 9572
$$000
WWUS54 KTSA 140735
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT THU MAY 14 2009
OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
235 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR CENTRAL PUSHMATAHA AND CHOCTAW COUNTIES...
AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF CLOUDY TO CLOUDY TO GAY...MOVING
SOUTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUGO...APPLE...
CLOUDY...OLETA...GRANT...ORD...CORINNE...FALLON...SAWYER...SOBOL...
FORT TOWSON...FROGVILLE...HUSKEY AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9558 3387 9582 3414 9567 3445 9532
3450 9504 3425 9503 3424 9513 3394 9515
3396 9523 3389 9526 3386 9546
TIME...MOT...LOC 0735Z 296DEG 30KT 3437 9512 3434 9530
3391 9562
$$000
WWUS54 KTSA 140744
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT THU MAY 14 2009
OKC023-127-140830-
/O.CON.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
244 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF CLOUDY TO 6 MILES NORTHEAST OF SOBOL
TO ORD...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAWYER...
SOBOL...FORT TOWSON...HUSKEY...FROGVILLE AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9558 3410 9547 3434 9528 3443 9504
3425 9503 3424 9513 3394 9515 3396 9523
3389 9526 3386 9546
TIME...MOT...LOC 0745Z 296DEG 30KT 3433 9503 3424 9517
3390 9546
$$000
WWUS54 KTSA 140810
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT THU MAY 14 2009
OKC023-127-140820-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-090514T0830Z/
CHOCTAW OK-PUSHMATAHA OK-
310 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS HAS MOVED OUT OF THE WARNED
AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LIGHT TO MODERATE RAIN WILL REMAIN ACROSS PUSHMATAHA AND CHOCTAW
COUNTIES THROUGH MUCH OF THE EARLY MORNING.
LAT...LON 3394 9558 3410 9547 3434 9528 3443 9504
3425 9503 3424 9513 3394 9515 3396 9523
3389 9526 3386 9546
TIME...MOT...LOC 0810Z 296DEG 30KT 3424 9480 3415 9494
3381 9524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 1:34 AM CDT, 21 minutes earlier.
Area forecast discussion, May 14, 1:34 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
134 AM CDT THU MAY 14 2009
.DISCUSSION...
SEVERE THUNDERSTORM WATCH CANCELLED BEHIND THE MAIN
CONVECTIVE LINE AS WELL AS THE FLASH FLOOD WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 66 84 62 / 40 20 30 60
FSM 76 64 88 66 / 60 20 20 30
MLC 77 66 86 65 / 70 10 10 30
BVO 72 62 84 60 / 30 30 30 70
FYV 71 60 84 60 / 60 20 20 30
BYV 71 60 83 59 / 50 20 20 30
MKO 71 64 84 63 / 60 20 20 40
MIO 73 63 84 61 / 30 40 30 60
F10 72 65 84 65 / 50 10 20 40
HHW 84 66 87 65 / 70 10 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, May 13, 5:11 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT WED MAY 13 2009 ...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA.... ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP ALONG THE FRONT. THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO SATURDAY. SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER THE WEEKEND. THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 13, 11:58 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM NON-TSTM WND GST EUFAULA 35.29N 95.58W
05/13/2009 E70 MPH MCINTOSH OK LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
PBSLocal storm report, May 14, 12:27 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL SALLISAW 35.46N 94.79W
05/14/2009 E0.88 INCH SEQUOYAH OK EMERGENCY MNGR
&&
PBSLocal storm report, May 14, 12:42 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM TSTM WND DMG 4 S OZARK 35.43N 93.83W
05/14/2009 FRANKLIN AR EMERGENCY MNGR
LARGE TREE DOWN ON HIGHWAY 23
&&
SFPLocal storm report, May 14, 12:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL GREENWOOD 35.22N 94.26W
05/14/2009 E0.75 INCH SEBASTIAN AR EMERGENCY MNGR
&&
PBSLocal storm report, May 14, 1:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 2 S OZARK 35.46N 93.83W
05/14/2009 FRANKLIN AR AMATEUR RADIO
LIMBS OF 8 TO 9 INCHES IN DIAMETER DOWN. TWENTY FIVE INCH
DIAMETER TREE DOWN.
&&
PBSLocal storm report, May 14, 1:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG BENTONVILLE 36.37N 94.21W
05/13/2009 BENTON AR BROADCAST MEDIA
WIDESPREAD TREE DAMAGE...AS WELL AS ROOF DAMAGE...IN THE
NORTHERN PART OF BENTONVILLE. TIME ESTIMATED VIA RADAR.
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 57 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| May 13, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| May 13, 8:34 PM CDT | Tornado Warning | TSA | Nowata, Osage, Washington | 41 min |
| May 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 66 min |
| May 13, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 81 min |
| May 13, 9:10 PM CDT | River Flood Watch | TSA | Muskogee | 3 hr |
| May 13, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| May 13, 9:45 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| May 13, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 13, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner | 55 min |
| May 13, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 30 min |
| May 13, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 24 min |
| May 13, 10:21 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 54 min |
| May 13, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more | 61 min |
| May 13, 10:38 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 112 min |
| May 13, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 49 min |
| May 13, 10:46 PM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 2 hr |
| May 13, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| May 13, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah | 67 min |
| May 13, 11:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 2 hr |
| May 13, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 59 min |
| May 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 81 min |
| May 14, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| May 14, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 71 min |
| May 14, 1:28 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 92 min |
| May 14, 8:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.